# SDR GTIA200700003

- Difficulty date: December 20, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug MD 83
- Aircraft serial: 49619
- Aircraft time: 48,849 hours, 21,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT FLOOR SUPPORT ANGLE CORRODED AT L-1 DOORWAY RUNNING FWD TO AFT AT THRESHOLD.  REPLACED FLOOR SUPPORT ANGLE.
